MathSciNet Relay Station
MathSciNet bibliographic data
MR70957 (17,60i) 17.0X
Harish-Chandra Integrable and square-integrable representations of a semisimple Lie group. Proc. Nat. Acad. Sci. U.S.A. 41, (1955). 314–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement